# SDR V0XR20120912J0090

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 19,092 hours, 13,331 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670319813
- Condition: Cracked
- Location: Pax Door Step
- Part time: 19,092 hours, 13,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP HINGE CRACKED.  R & R HINGE IAW SRM 51-41-02, 51-40-11, 51-21-11.
